Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 4, Pages 393-410

Parallelization algorithms for modeling ARM processes

Rutgers University, Faculty of Management, Department of MSIS, 94 Rockafellar Rd., Piscataway, NJ 08854, USA

Received 1 March 2000; Revised 1 September 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benjamin Melamed and Santokh Singh, “Parallelization algorithms for modeling ARM processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 4, pp. 393-410, 2000.